# SDR SWAA2024062599435

- Difficulty date: May 13, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ELENS SIDEWALL PANEL 232ZKW AT PASSENGER CABIN 2024-335574<[01] REPLACED ELENS SIDEWALL PANEL 232ZKW AT PASSENGER CABIN IAW B737-800 AMM-33-51-01-960-802 3. C. (5) (D) AND 3. C. (10);[02] CORRECTED STEP 1: REPLACED E. LENS SIDEWALL PANEL 232ZKW AT PASSENGER CABIN IAW B737-800 AMM-33-51-01-960-802 3. C. (5) (D) AND 3. C. (10);[03] CORRECTED STEP 1 AND 2: REPLACED EXIT SING LENS SIDEWALL PANEL 232ZKW AT PASSENGER CABIN IAW B737-800 AMM-33-51-01-960-802 3. C. (5) (D) AND 3. C. (10);[04] REPLACED EXIT SING LENS SIDEWALL PANEL 232ZKW AT PASSENGER CABIN IAW B737-800 AMM-33-51-01-960-802 3. C. (5) (D) AND 3. C. (10)
